Alert archive / Missouri / Frost Advisories in 2016

Frost Advisory 2, NWS Springfield, MO

April 8, 201611 counties in Missouri

NWS Springfield, MO issued this frost advisory at Apr 8, 2016, 3:05 PM CDT for 11 counties in Missouri. It took effect at Apr 9, 2016, 3:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2016, 3:05 PM CDT (20:05 UTC)
In effect from
Apr 9, 2016, 3:00 AM CDT
Expired
Apr 9, 2016, 7:54 AM CDT
In force
5 hr
Issued by
NWS Springfield, MO

Counties Barry County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Greene County, MO, Lawrence County, MO, Ozark County, MO, Polk County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 8 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1629 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

244 
WWUS73 KSGF 082005
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
305 PM CDT FRI APR 8 2016

...FREEZE WARNING POSTED FOR THE EASTERN OZARKS...

.TEMPERATURES WILL DROP BELOW FREEZING TONIGHT OUT ACROSS THE
EASTERN OZARKS. MORE SPECIFICALLY...LOCATIONS ALONG AND NORTHEAST
OF A LINE FROM WARSAW TO WEST PLAINS MISSOURI WILL EXPERIENCE THE
BETTER CHANCES FOR THIS FREEZE. IN ADDITION...AREAS EAST OF AN
OSCEOLA TO CASSVILLE LINE WILL ALSO HAVE THE POTENTIAL OF FROST
DEVELOPING OVERINGHT AND A FROST ADVISORY WILL BE ISSUED FOR THESE
AREAS WHICH ARE NOT IN THE FREEZE WARNING.

MOZ055-068-080-081-091-092-096-097-106-090815-
/O.EXA.KSGF.FZ.W.0006.160409T0800Z-160409T1300Z/
BENTON-HICKORY-DALLAS-LACLEDE-WEBSTER-WRIGHT-DOUGLAS-HOWELL-
OREGON-
INCLUDING THE CITIES OF...WARSAW...WHITAKERVILLE...COLE CAMP...
CROCKERVILLE...MORA...EDMONSON...LINCOLN...WEAUBLEAU...
HERMITAGE...PITTSBURG...QUINCY...WHEATLAND...CROSS TIMBERS...
BUFFALO...CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...
LYNCHBURG...LEBANON...MARSHFIELD...NORTHVIEW...SEYMOUR...
ROGERSVILLE...DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN...
MANSFIELD...VANZANT...AVA...GOODHOPE...ROME...SQUIRES...DOGWOOD...
POMONA...POTTERSVILLE...SILOAM SPRINGS...SOUTH FORK...
WEST PLAINS...WHITE CHURCH...THAYER...ALTON...COUCH...GREER...
THOMASVILLE...WILDERNESS
305 PM CDT FRI APR 8 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY. 

* TEMPERATURE...TEMPERATURES WILL DROP INTO THE UPPER 20S AND 
  LOWER 30S. 

* IMPACTS...FROST AND FREEZING TEMPERATURES MAY DAMAGE SENSITIVE
  VEGETATION THAT IS LEFT UNPROTECTED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MOZ056>058-069>071-082-083-098-090815-
/O.CON.KSGF.FZ.W.0006.160409T0800Z-160409T1300Z/
MORGAN-MILLER-MARIES-CAMDEN-PULASKI-PHELPS-TEXAS-DENT-SHANNON-
INCLUDING THE CITIES OF...VERSAILLES...ROCKY MOUNT...STOVER...
LAURIE...AURORA SPRINGS...ELDON...LAKE OZARK...VICHY...
OSAGE BEACH...CAMDENTON...DECATURVILLE...ROACH...
VILLAGE OF FOUR SEASONS...FORT LEONARD WOOD...LAQUEY...
WAYNESVILLE...NORTHWYE...ROLLA...PLATO...ROBY...BENDAVIS...
HUGGINS...LAKE SPRING...BANGERT...DARIEN...GLADDEN...HOWES...
JADWIN...SALEM...TERESITA...WINONA...BIRCH TREE...MONTIER
305 PM CDT FRI APR 8 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SATURDAY...

* TEMPERATURE...TEMPERATURES WILL DROP INTO THE UPPER 20S AND 
  LOWER 30S. 

* IMPACTS...FROST AND FREEZING TEMPERATURES MAY DAMAGE SENSITIVE
  VEGETATION THAT IS LEFT UNPROTECTED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MOZ067-078-079-089-090-094-095-102>105-090815-
/O.NEW.KSGF.FR.Y.0002.160409T0800Z-160409T1300Z/
ST. CLAIR-CEDAR-POLK-DADE-GREENE-LAWRENCE-CHRISTIAN-BARRY-STONE-
TANEY-OZARK-
INCLUDING THE CITIES OF...TIFFIN...APPLETON CITY...JOHNSON CITY...
CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA...
CAPLINGER MILLS...STOCKTON...BOLIVAR...GREENFIELD...LOCKWOOD...
MEINERT...SPRINGFIELD...AURORA...MOUNT VERNON...MARIONVILLE...
NIXA...CHRISTIAN CENTER...OZARK...SELMORE...MONETT...MADRY...
CASSVILLE...KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT...
SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE...
EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA
305 PM CDT FRI APR 8 2016

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY. 

* TEMPERATURE...TEMPERATURES WILL DROP INTO THE MID 30S LATE
  TONIGHT INTO EARLY SATURDAY MORNING.

* IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION WHICH IS NOT
  PROTECTED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

LINDENBERG
2 follow-up statements
868 
WWUS73 KSGF 090001
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 PM CDT FRI APR 8 2016

...FREEZE WARNING AND FROST ADVISORY FOR PORTIONS OF THE AREA
TONIGHT... 

MOZ055>058-068>071-080>083-091-092-096>098-106-091300-
/O.CON.KSGF.FZ.W.0006.160409T0800Z-160409T1300Z/
BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-DALLAS-
LACLEDE-TEXAS-DENT-WEBSTER-WRIGHT-DOUGLAS-HOWELL-SHANNON-OREGON-
INCLUDING THE CITIES OF...WARSAW...WHITAKERVILLE...COLE CAMP...
CROCKERVILLE...MORA...EDMONSON...LINCOLN...VERSAILLES...
ROCKY MOUNT...STOVER...LAURIE...AURORA SPRINGS...ELDON...
LAKE OZARK...VICHY...WEAUBLEAU...HERMITAGE...PITTSBURG...QUINCY...
WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON...
DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS...
FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA...
BUFFALO...CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...
LYNCHBURG...LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS...
LAKE SPRING...BANGERT...DARIEN...GLADDEN...HOWES...JADWIN...
SALEM...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...DAWSON...
GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...VANZANT...AVA...
GOODHOPE...ROME...SQUIRES...DOGWOOD...POMONA...POTTERSVILLE...
SILOAM SPRINGS...SOUTH FORK...WEST PLAINS...WHITE CHURCH...
TERESITA...WINONA...BIRCH TREE...MONTIER...THAYER...ALTON...
COUCH...GREER...THOMASVILLE...WILDERNESS
701 PM CDT FRI APR 8 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SATURDAY...

* TEMPERATURE...TEMPERATURES WILL DROP INTO THE UPPER 20S AND 
  LOWER 30S. 

* IMPACTS...FROST AND FREEZING TEMPERATURES MAY DAMAGE SENSITIVE 
  VEGETATION THAT IS LEFT UNPROTECTED TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MOZ067-078-079-089-090-094-095-102>105-091300-
/O.CON.KSGF.FR.Y.0002.160409T0800Z-160409T1300Z/
ST. CLAIR-CEDAR-POLK-DADE-GREENE-LAWRENCE-CHRISTIAN-BARRY-STONE-
TANEY-OZARK-
INCLUDING THE CITIES OF...TIFFIN...APPLETON CITY...JOHNSON CITY...
CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA...
CAPLINGER MILLS...STOCKTON...BOLIVAR...GREENFIELD...LOCKWOOD...
MEINERT...SPRINGFIELD...AURORA...MOUNT VERNON...MARIONVILLE...
NIXA...CHRISTIAN CENTER...OZARK...SELMORE...MONETT...MADRY...
CASSVILLE...KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT...
SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE...
EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA
701 PM CDT FRI APR 8 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SATURDAY...

* TEMPERATURE...TEMPERATURES WILL DROP INTO THE MID 30S LATE 
  TONIGHT INTO EARLY SATURDAY MORNING. 

* IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION WHICH IS NOT 
  PROTECTED TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BOXELL
191 
WWUS73 KSGF 091254
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 AM CDT SAT APR 9 2016

MOZ055>058-068>071-080>083-091-092-096>098-106-091400-
/O.CAN.KSGF.FZ.W.0006.000000T0000Z-160409T1300Z/
BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-DALLAS-
LACLEDE-TEXAS-DENT-WEBSTER-WRIGHT-DOUGLAS-HOWELL-SHANNON-OREGON-
INCLUDING THE CITIES OF...WARSAW...WHITAKERVILLE...COLE CAMP...
CROCKERVILLE...MORA...EDMONSON...LINCOLN...VERSAILLES...
ROCKY MOUNT...STOVER...LAURIE...AURORA SPRINGS...ELDON...
LAKE OZARK...VICHY...WEAUBLEAU...HERMITAGE...PITTSBURG...QUINCY...
WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON...
DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS...
FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA...
BUFFALO...CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...
LYNCHBURG...LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS...
LAKE SPRING...BANGERT...DARIEN...GLADDEN...HOWES...JADWIN...
SALEM...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...DAWSON...
GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...VANZANT...AVA...
GOODHOPE...ROME...SQUIRES...DOGWOOD...POMONA...POTTERSVILLE...
SILOAM SPRINGS...SOUTH FORK...WEST PLAINS...WHITE CHURCH...
TERESITA...WINONA...BIRCH TREE...MONTIER...THAYER...ALTON...
COUCH...GREER...THOMASVILLE...WILDERNESS
754 AM CDT SAT APR 9 2016

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE
FREEZE WARNING. 

TEMPERATURES WILL BEGIN TO WARM QUICKLY AFTER SUNRISE THIS
MORNING.  

$$

MOZ067-078-079-089-090-094-095-102>105-091400-
/O.CAN.KSGF.FR.Y.0002.000000T0000Z-160409T1300Z/
ST. CLAIR-CEDAR-POLK-DADE-GREENE-LAWRENCE-CHRISTIAN-BARRY-STONE-
TANEY-OZARK-
INCLUDING THE CITIES OF...TIFFIN...APPLETON CITY...JOHNSON CITY...
CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA...
CAPLINGER MILLS...STOCKTON...BOLIVAR...GREENFIELD...LOCKWOOD...
MEINERT...SPRINGFIELD...AURORA...MOUNT VERNON...MARIONVILLE...
NIXA...CHRISTIAN CENTER...OZARK...SELMORE...MONETT...MADRY...
CASSVILLE...KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT...
SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE...
EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA
754 AM CDT SAT APR 9 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE
FROST ADVISORY. 

TEMPERATURES WILL BEGIN TO WARM QUICKLY AFTER SUNRISE THIS
MORNING.

$$

HATCH

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Apr 8, 2:27 PM CDT, 38 minutes earlier.

Area forecast discussion, Apr 8, 2:27 PM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
227 PM CDT FRI APR 8 2016

.SYNOPSIS...
Issued at 200 PM CDT Fri Apr 8 2016

Northwest flow is continuing across the forecast area today,
however the pressure gradient is much weaker than yesterday and
winds have not been as strong. It has been gusty enough when
combined with humidity levels in the 20s to mid 30s for some red
flag conditions to develop this afternoon, but this should improve
by early evening as wind speeds lighten even more with a surface
ridge building in.

Main short term forecast focus will be with frost and freeze
potential tonight and then in the extended period...shower and thunderstorm
chances from Saturday night into Monday night.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 200 PM CDT Fri Apr 8 2016

For tonight, surface high pressure will push into the area from
the north/northeast and with a clear sky, light wind and dry air
mass, will see temperatures drop into the upper 20s northeast to
upper 30s southwest tonight. Overall, have lowered temperatures
slightly from previous forecast as model temperatures were all on
the decline from previous runs. Thus, will be expanding the freeze
warning slightly to the west and have also added in a frost
advisory for a tier or two of counties west of the freeze warning.

On Saturday, will see upper trough shift well out of the area and
a transition in upper flow from northwest to more of a west-
southwest flow. Also, the departing surface ridge and low pressure
developing in the plains will allow for increased low level warm
advection. The gusty winds on Saturday will allow for some
elevated fire weather conditions to develop during the day.
Temperatures will be the warmest out west where upper 60s to
low 70s will be possible. Further east, still looking at mid 50s.

.LONG TERM...(Saturday Night through Friday)
Issued at 200 PM CDT Fri Apr 8 2016

Warm advection pattern will be in full swing by Saturday night and
with upper level shortwave energy moving through, will see the
potential for some showers and isolated thunder. A northern stream
shortwave will help to push a surface front into the area late
Sunday and through the area on Sunday night, while upper energy
will also shift across the area while the front moves through.
Gulf moisture values will have increased by this time to where a
good one to two inches of rain will be possible, with the higher
amounts across the southern CWA. Still not overly impressed with
the severe chances given the fairly weak instability expected, but
will maintain strong to potentially severe wording in the forecast
for the day 3 (Sunday-Sunday night) time frame.

Precipitation should exit the area by Tuesday with dry conditions
expected for the remainder of the week. After an initial cool down
behind this next system, temperatures should warm back into the
60s and 70s by the end of the week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1221 PM CDT Fri Apr 8 2016

VFR conditions are expected throughout the forecast period as
clear skies and gusty northwest winds continue this afternoon and
evening. Winds will subside overnight and begin to switch to the
east southeast by morning.

&&

.SGF Watches/Warnings/Advisories...
MO...Freeze Warning from 3 AM to 8 AM CDT Saturday for MOZ055>058-
     068>071-080>083-091-092-096>098-106.

     Red Flag Warning until 8 PM CDT this evening for MOZ066-067-
     077>079-088>091-094>096-102>105.

     Frost Advisory from 3 AM to 8 AM CDT Saturday for MOZ067-078-079-
     089-090-094-095-102>105.

KS...Red Flag Warning until 8 PM CDT this evening for KSZ073.

&&

SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Burchfield
Hazardous weather outlook, Apr 8, 1:01 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 PM CDT FRI APR 8 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
101 PM CDT FRI APR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED NON THUNDERSTORM WIND RISK.
  EXTREME FROST AND FREEZE RISK.
  SIGNIFICANT FIRE WEATHER RISK.

DISCUSSION...

  WIND GUSTS WILL EXCEED 30 TO 35 MPH AT TIMES TODAY OVER
  PORTIONS OF SOUTHEAST KANSAS AND THE MISSOURI OZARKS. THESE
  GUSTY WINDS WILL LEAD TO CONDITIONS THAT ARE CONDUCIVE TO A
  RAPID SPREAD OF IGNITED WILDLAND FIRES THAT OCCUR IN DRY BRUSH
  AND LEAF LITTER.

  TEMPERATURES TONIGHT ARE EXPECTED TO DROP BELOW
  FREEZING...MAINLY EAST OF A WARSAW TO WEST PLAINS LINE. FROST
  WILL BE POSSIBLE AS FAR WEST AS AN OSCEOLA TO CASSVILLE LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  GUSTY SOUTH TO SOUTHWEST WINDS WILL RETURN TO WESTERN MISSOURI
  AND SOUTHEASTERN KANSAS THIS WEEKEND WITH GUSTS OVER 30 MPH.

  THUNDERSTORMS WILL BE POSSIBLE BY LATE IN THE WEEKEND INTO
  EARLY NEXT WEEK. THERE IS A LIMITED POTENTIAL FOR A FEW STRONG
  TO SEVERE STORMS ON MONDAY ACROSS SOUTH CENTRAL MISSOURI.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 2:49 AM CDTFreeze WarningSGFBenton, Camden, Dallas, Dent, Douglas, Hickory and 12 more29 hr
Apr 8, 10:03 AM CDTRed Flag WarningSGFBarry, Barton, Cedar, Christian, Dade, Douglas and 10 more9 hr

Nearby

Frost Advisories in Missouri, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.